On a boundary-value problem for an elliptic equation with a small parameter
Doklady Akademii Nauk, Tome 221 (1975) no. 3, pp. 551-554
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_3_a10,
author = {R. A. Eiyubov},
title = {On a boundary-value problem for an elliptic equation with a small parameter},
journal = {Doklady Akademii Nauk},
pages = {551--554},
year = {1975},
volume = {221},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_3_a10/}
}
R. A. Eiyubov. On a boundary-value problem for an elliptic equation with a small parameter. Doklady Akademii Nauk, Tome 221 (1975) no. 3, pp. 551-554. http://geodesic.mathdoc.fr/item/DAN_1975_221_3_a10/